Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 222, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 10, 2017, 10:33 PM CDT for 5 counties in Oklahoma. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 10, 2017, 10:33 PM CDT (03:33 UTC)
- Expired
- May 10, 2017, 11:15 PM CDT
- In force
- 42 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Nowata County, OK, Osage County, OK, Rogers County, OK, Tulsa County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 45 km from the middle of the area, began a volume at 03:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 10:45 PM CDT | TSTM WND DMG | Owasso, OK | LARGE TREE LIMBS DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 3.6 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1639 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 514 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 175 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 5.6
The text
As transmitted.
575
WUUS54 KTSA 110333
SVRTSA
OKC105-113-131-143-147-110415-
/O.NEW.KTSA.SV.W.0222.170511T0333Z-170511T0415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
1033 PM CDT WED MAY 10 2017
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Northwestern Rogers County in northeastern Oklahoma...
Southeastern Osage County in northeastern Oklahoma...
Southern Washington County in northeastern Oklahoma...
Southwestern Nowata County in northeastern Oklahoma...
Northeastern Tulsa County in northeastern Oklahoma...
* Until 1115 PM CDT
* At 1033 PM CDT, severe thunderstorms were located along a line
extending from 2 miles south of Wynona to 8 miles north of Walnut
Creek State Park to 6 miles west of Sperry to 3 miles southeast of
Sand Springs, moving northeast at 45 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations in or near the path include...
Northern Tulsa... Claremore...
Owasso... Skiatook...
Catoosa... Collinsville...
Verdigris... Barnsdall...
Sperry... Oologah...
Ramona... Wynona...
Ochelata... Avant...
Talala... Vera...
Turley... Tiawah...
Tallant... Wolco...
This includes Interstate 44 between mile markers 240 and 254.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3673 9577 3646 9556 3622 9548 3616 9609
3626 9617 3634 9630 3655 9643
TIME...MOT...LOC 0333Z 247DEG 39KT 3651 9633 3637 9624 3629 9610 3612
9606
HAIL...0.75IN
WIND...60MPH
$$
Lacy2 follow-up statements
391
WWUS54 KTSA 110355
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1055 PM CDT WED MAY 10 2017
OKC105-113-131-143-147-110415-
/O.CON.KTSA.SV.W.0222.000000T0000Z-170511T0415Z/
Rogers OK-Osage OK-Washington OK-Nowata OK-Tulsa OK-
1055 PM CDT WED MAY 10 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR NORTHWESTERN ROGERS...EAST CENTRAL OSAGE...SOUTHERN WASHINGTON...
SOUTHWESTERN NOWATA AND NORTHEASTERN TULSA COUNTIES...
At 1055 PM CDT, severe thunderstorms were located along a line
extending from 4 miles west of Ochelata to 5 miles southeast of Avant
to near Collinsville to 3 miles northwest of Catoosa, moving
northeast at 45 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations in or near the path include...
Northern Tulsa... Claremore...
Owasso... Skiatook...
Catoosa... Collinsville...
Verdigris... Barnsdall...
Sperry... Oologah...
Ramona... Ochelata...
Avant... Talala...
Vera... Turley...
Tiawah... Tallant...
Wolco...
This includes Interstate 44 between mile markers 240 and 254.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3673 9577 3646 9556 3622 9548 3618 9594
3628 9604 3638 9609 3660 9626
TIME...MOT...LOC 0355Z 247DEG 39KT 3660 9607 3646 9598 3638 9584 3621
9580
HAIL...0.75IN
WIND...60MPH
$$
Lacy727
WWUS54 KTSA 110401
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1101 PM CDT WED MAY 10 2017
OKC113-110411-
/O.CAN.KTSA.SV.W.0222.000000T0000Z-170511T0415Z/
Osage OK-
1101 PM CDT WED MAY 10 2017
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL OSAGE COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore the warning has been cancelled.
LAT...LON 3673 9577 3646 9556 3622 9548 3618 9594
3624 9600 3667 9600
TIME...MOT...LOC 0401Z 247DEG 39KT 3662 9601 3648 9592 3640 9578 3623
9574
$$
OKC105-131-143-147-110415-
/O.CON.KTSA.SV.W.0222.000000T0000Z-170511T0415Z/
Rogers OK-Washington OK-Nowata OK-Tulsa OK-
1101 PM CDT WED MAY 10 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR NORTHWESTERN ROGERS...SOUTHERN WASHINGTON...SOUTHWESTERN NOWATA
AND NORTHEASTERN TULSA COUNTIES...
At 1101 PM CDT, severe thunderstorms were located along a line
extending from 2 miles northwest of Ochelata to 3 miles northwest of
Vera to 4 miles northeast of Collinsville to 2 miles west of
Verdigris, moving northeast at 45 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations in or near the path include...
Northern Tulsa... Claremore...
Owasso... Skiatook...
Catoosa... Collinsville...
Verdigris... Sperry...
Oologah... Ramona...
Ochelata... Talala...
Vera... Turley...
Tiawah...
This includes Interstate 44 between mile markers 240 and 254.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3673 9577 3646 9556 3622 9548 3618 9594
3624 9600 3667 9600
TIME...MOT...LOC 0401Z 247DEG 39KT 3662 9601 3648 9592 3640 9578 3623
9574
HAIL...0.75IN
WIND...60MPH
$$
LacyWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 7:09 PM CDT, 3 hours 24 minutes earlier.
Area forecast discussion, May 10, 7:09 PM CDT, 3 hours 24 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 709 PM CDT Wed May 10 2017 .DISCUSSION... The afternoon storm activity across far northeastern Oklahoma has waned as we head into the evening hours, with the stronger storms now in SE KS. Focus then turns to the storms over southwest OK. These storms will continue toward northeast OK later tonight. The main question will be how strong these storms will be by the time they get here. The atmosphere across eastern OK is only weakly unstable, with the theta-e axis nosing up into western OK. This is not likely to change much as we head into the nighttime hours. The latest CAM guidance suggests that a weakening cluster of storms will make its way into northeast OK after 11 PM. This would suggest that if there is severe potential in our area, it would most likely be west of highway 75, decreasing with eastward extent. Lacy && .PREV DISCUSSION... /Issued 643 PM CDT Wed May 10 2017/ AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. Scattered convection continues this evening across portions of eastern Oklahoma and western Arkansas. Most lightning is confined to northeast OK with more shallow convection south. Storms now across southwest/central OK may hold together but they will not affect northeast OK terminals until late tonight. More likely scenario is the development of low clouds/showers before midnight with MVFR ceilings through morning. Storms will be possible much of the day on Thursday but will use tempo groups for Thu afternoon to indicate approximate storm timing. PREV DISCUSSION... /Issued 324 PM CDT Wed May 10 2017/ DISCUSSION... Main forecast concern continues to be thunderstorm chances through Thursday night, including some strong to severe potential. Thunderstorms are ongoing across eastern Oklahoma this afternoon in association with a small upper level disturbance moving northeastward into the area. Storms in northeast Oklahoma should be the strongest of the evening, with one or two near severe levels possible, due to locally higher instability. Farther to the southwest, additional thunderstorms expected to develop through the rest of the afternoon and into the evening in the vicinity of the triple point may hold together long enough to move northeastward into parts of northeast Oklahoma after midnight. A lull in the coverage should occur tomorrow morning and perhaps into early tomorrow afternoon. Thunderstorm coverage will again increase by mid afternoon tomorrow, as instability increases with the approach of the upper level low. Very large hail will be the main severe weather threat, with damaging winds also a concern. Tornado potential continues to be very limited, although local enhancements to the wind field could lead to a very localized threat. Thunderstorm potential will diminish Thursday night, roughly from west to east, as the upper low begins to move east of the area. Showers may linger into the daylight hours Friday, mainly across western Arkansas, with dry weather likely to arrive by the afternoon. Dry weather will continue into the weekend, with near normal temperatures Saturday and much warmer for Sunday. Above normal temperatures will persist through most of next week. Low thunderstorm chances will arrive for the early to middle of the week, with increasing chances likely toward the latter half. && .PRELIMINARY POINT TEMPS/POPS... TUL 68 80 57 74 / 50 60 60 10 FSM 66 81 59 76 / 20 80 70 30 MLC 66 81 57 74 / 20 70 50 10 BVO 64 78 55 74 / 50 70 60 10 FYV 66 76 54 69 / 30 80 80 30 BYV 66 77 55 69 / 30 70 80 40 MKO 66 78 57 73 / 30 80 60 20 MIO 66 77 55 71 / 50 70 70 20 F10 66 80 57 73 / 30 60 50 10 HHW 67 79 59 76 / 20 70 60 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && LONG TERM....30
Hazardous weather outlook, May 10, 9:26 PM CDT, 1 hour 7 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 926 PM CDT Wed May 10 2017 ARZ001-002-010-011-019-020-029-OKZ049-053>076-111030- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 926 PM CDT Wed May 10 2017 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Tonight. SEVERE THUNDERSTORM. RISK...Limited. AREA...Northeast Oklahoma. ONSET...After 10 PM. DISCUSSION... A storm complex across central Oklahoma will move across portions of northeast Oklahoma tonight. Other more isolated storm development is possible outside of the complex, mainly across northeast Oklahoma. A limited severe hail and wind risk will exist with these storms, mainly to the west of highway 75. The atmosphere over eastern Oklahoma is only weakly unstable, and this will likely limit the overall severe threat. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Local Spotter Activation May Be Needed. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...Severe Thunderstorm Potential...Heavy Rain Potential. FRIDAY THROUGH MONDAY...No Hazards. TUESDAY...Thunderstorm Potential. EXTENDED DISCUSSION... Thunderstorms on Thursday will be focused on the cold front and upper level storm system that will move through the area during the day and evening. Storms will increase in areal coverage during the afternoon along the front, with the greatest coverage expected to be across far eastern Oklahoma and northwest Arkansas nearest the greatest instability. Any severe storm will be capable of producing very large hail, as well as damaging winds. The overall tornado threat appears to be very limited, though nonzero. Severe weather potential will diminish by late evening as the frontal boundary pushes east. However, thunderstorm chances should linger through the overnight hours until the trailing upper level system finally clears the area. After a dry weekend with moderating temperatures, another upper level storm system will move into the northwest United States and increase thunderstorm chances for the Plains by early in the next work week. weather.gov/tulsa Contains additional information.
In the hours before
Local storm report, May 10, 4:41 PM CDT, 5 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
441 PM CDT WED MAY 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL SHIDLER 36.78N 96.66W
05/10/2017 E0.75 INCH OSAGE OK LAW ENFORCEMENT
PEA TO DIME SIZED HAIL
&&
SJCSpecial weather statement, May 10, 4:56 PM CDT, 5 hours 37 minutes before
Special Weather Statement National Weather Service Tulsa OK 456 PM CDT WED MAY 10 2017 OKZ054-102230- Osage OK- 456 PM CDT WED MAY 10 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL OSAGE COUNTY UNTIL 530 PM CDT... At 455 PM CDT, a strong thunderstorm was located 4 miles west of Elgin, moving northeast at 50 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations in or near the path include... Elgin... LAT...LON 3700 9618 3686 9641 3695 9652 3700 9647 TIME...MOT...LOC 2155Z 225DEG 43KT 3699 9636 Lacy
Special weather statement, May 10, 5:03 PM CDT, 5 hours 30 minutes before
Special Weather Statement
National Weather Service Tulsa OK
503 PM CDT WED MAY 10 2017
OKZ073-102230-
Pittsburg OK-
503 PM CDT WED MAY 10 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PITTSBURG COUNTY
UNTIL 530 PM CDT...
At 503 PM CDT, a strong thunderstorm was located 3 miles northeast of
Wardville, moving northeast at 40 mph.
Dime size hail will be possible with this storm.
Locations in or near the path include...
Mcalester... Krebs...
Kiowa... Savanna...
Alderson... Blanco...
Haileyville... Pittsburg...
Dow... Bache...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3467 9588 3468 9589 3468 9604 3470 9606
3501 9572 3479 9552 3465 9588
TIME...MOT...LOC 2203Z 232DEG 33KT 3468 9598
LacySpecial weather statement, May 10, 5:48 PM CDT, 4 hours 45 minutes before
Special Weather Statement
National Weather Service Tulsa OK
548 PM CDT WED MAY 10 2017
OKZ057-058-102315-
Craig OK-Ottawa OK-
548 PM CDT WED MAY 10 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CRAIG AND NORTHERN
OTTAWA COUNTIES UNTIL 615 PM CDT...
At 548 PM CDT, a strong thunderstorm was located near Bluejacket,
moving northeast at 55 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations in or near the path include...
Miami... Commerce...
Quapaw... Welch...
Bluejacket... Treece...
Picher... Cardin...
Pyramid Corners...
This includes Interstate 44 between mile markers 308 and 324.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3696 9462 3674 9511 3681 9520 3700 9498
3700 9462
TIME...MOT...LOC 2248Z 232DEG 49KT 3682 9510
LacySpecial weather statement, May 10, 9:31 PM CDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Tulsa OK
931 PM CDT WED MAY 10 2017
OKZ054-059-060-064-110315-
Tulsa OK-Osage OK-Pawnee OK-Creek OK-
931 PM CDT WED MAY 10 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OSAGE...NORTHERN
CREEK...PAWNEE AND WEST CENTRAL TULSA COUNTIES UNTIL 1015 PM CDT...
At 930 PM CDT, strong thunderstorms were located along a line
extending from near Morrison to 2 miles northwest of Ripley to near
Tryon. Movement was east at 50 mph.
Dime size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations in or near the path include...
Sand Springs... Bristow...
Pawnee... Hominy...
Cleveland... Mannford...
Drumright... Kellyville...
Oilton... Depew...
Wynona... Jennings...
Westport... Osage...
Hallett... Blackburn...
Terlton... Shamrock...
Maramec... Skedee...
This includes Interstate 44 between mile markers 181 and 208.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3656 9629 3617 9615 3586 9617 3585 9619
3583 9619 3579 9662 3616 9662 3616 9682
3624 9682 3625 9692 3633 9693 3633 9703
3637 9703
TIME...MOT...LOC 0230Z 258DEG 47KT 3629 9703 3604 9694 3585 9695
LacyLocal storm report, May 10, 9:57 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
957 PM CDT WED MAY 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0948 PM HAIL 1 WNW CLEVELAND 36.32N 96.48W
05/10/2017 E0.75 INCH PAWNEE OK TRAINED SPOTTER
&&
SJCThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 9:31 PM CDT | Special Weather Statement | TSA | Creek, Pawnee | 44 min |
| May 10, 9:41 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Pawnee | 34 min |
| May 10, 10:07 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 38 min |
| May 10, 10:43 PM CDT | Special Weather Statement | TSA | Tulsa, Wagoner | 47 min |
| May 10, 11:06 PM CDT | Special Weather Statement | TSA | Mayes, Nowata, Rogers, Washington | 39 min |
| May 10, 11:11 PM CDT | Special Weather Statement | TSA | Wagoner | 34 min |
| May 10, 11:15 PM CDT | Special Weather Statement | TSA | Craig | 30 min |
| May 10, 11:36 PM CDT | Special Weather Statement | TSA | Craig, Ottawa | 39 min |
| May 10, 11:38 PM CDT | Special Weather Statement | TSA | Delaware, Mayes | 52 min |
| May 10, 11:55 PM CDT | Severe Thunderstorm Warning | TSA | Delaware | 35 min |
| May 10, 11:59 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 46 min |
| May 11, 6:28 AM CDT | Special Weather Statement | TSA | Tulsa | 32 min |
| May 11, 6:50 AM CDT | Special Weather Statement | TSA | Tulsa | 25 min |
| May 11, 7:18 AM CDT | Special Weather Statement | TSA | Washington | 27 min |
| May 11, 7:33 AM CDT | Special Weather Statement | TSA | Rogers | 27 min |
| May 11, 7:42 AM CDT | Special Weather Statement | TSA | Washington | 33 min |
| May 11, 7:53 AM CDT | Special Weather Statement | TSA | Mayes | 37 min |
| May 11, 8:19 AM CDT | Special Weather Statement | TSA | Delaware | 26 min |
| May 11, 8:27 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 48 min |
| May 11, 10:53 AM CDT | Flash Flood Watch | TSA | Adair, Cherokee, Craig, Delaware, Mayes, Nowata and 6 more | 11 hr |
| May 11, 1:02 PM CDT | Special Weather Statement | TSA | Muskogee | 28 min |
| May 11, 1:10 PM CDT | Special Weather Statement | TSA | Okfuskee | 35 min |
| May 11, 1:17 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee | 28 min |
| May 11, 1:34 PM CDT | Special Weather Statement | TSA | Tulsa | 26 min |
| May 11, 1:43 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee, Rogers, Tulsa, Wagoner | 47 min |
| May 11, 1:52 PM CDT | Areal Flood Advisory | TSA | Creek, Muskogee, Okmulgee, Osage, Rogers, Tulsa and 1 more | 113 min |
| May 11, 1:53 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa | 52 min |
| May 11, 2:02 PM CDT | Tornado Warning | TSA | Rogers | 28 min |
| May 11, 2:11 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 34 min |
| May 11, 2:19 PM CDT | Special Weather Statement | TSA | Craig | 26 min |
| May 11, 2:24 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa | 36 min |
| May 11, 2:28 PM CDT | River Flood Warning | TSA | Ottawa | 3 days |
| May 11, 2:29 PM CDT | Tornado Warning | TSA | Rogers | 15 min |
| May 11, 2:31 PM CDT | Special Weather Statement | TSA | Latimer | 29 min |
| May 11, 2:33 PM CDT | Areal Flood Advisory | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers and 1 more | 57 min |
| May 11, 2:41 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 34 min |
| May 11, 2:52 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 38 min |
| May 11, 2:57 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 13 min |
| May 11, 2:58 PM CDT | Special Weather Statement | TSA | LeFlore | 32 min |
| May 11, 3:17 PM CDT | Flash Flood Warning | TSA | Craig, Delaware, Nowata, Ottawa, Rogers | 4 hr |
| May 11, 3:20 PM CDT | Special Weather Statement | TSA | LeFlore | 25 min |
| May 11, 3:22 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 53 min |
| May 11, 3:38 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 52 min |
| May 11, 3:50 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 40 min |
| May 11, 4:16 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 44 min |
| May 11, 4:22 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 23 min |
| May 11, 4:25 PM CDT | Areal Flood Advisory | TSA | Osage, Pawnee | 3 hr |
| May 11, 4:25 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 50 min |
| May 11, 4:31 PM CDT | Tornado Warning | TSA | Osage | 29 min |
| May 11, 4:33 PM CDT | Tornado Warning | TSA | Osage | 27 min |
| May 11, 4:46 PM CDT | Tornado Warning | TSA | Osage, Washington | 29 min |
| May 11, 4:52 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 38 min |
| May 11, 5:05 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Mayes, Okmulgee, Osage, Rogers, Tulsa and 2 more | 40 min |
| May 11, 5:06 PM CDT | Tornado Warning | TSA | Nowata, Rogers, Washington | 24 min |
| May 11, 5:24 PM CDT | Tornado Warning | TSA | Nowata, Rogers, Washington | 18 min |
| May 11, 5:42 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Rogers, Tulsa | 48 min |
| May 11, 5:52 PM CDT | Tornado Warning | TSA | Rogers | 23 min |
| May 11, 6:04 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa, Wagoner | 41 min |
| May 11, 6:10 PM CDT | Tornado Warning | TSA | Mayes, Rogers | 16 min |
| May 11, 6:24 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee, Wagoner | 51 min |
| May 11, 6:30 PM CDT | Special Weather Statement | TSA | Mayes | 45 min |
| May 11, 6:32 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes | 28 min |
| May 11, 6:53 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Ottawa | 52 min |
| May 11, 6:55 PM CDT | Special Weather Statement | TSA | Muskogee | 35 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.